MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX; SURGICAL MESH
Catalog Number 0115322
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
As reported, during a bilateral inguinal surgery, the surgeon identified a size mismatch in one of the 3dmax mesh packages.It is alleged that a 3dmax mesh (medium) was inside packaging labeled as 3dmax mesh (extra-large).It is reported that the procedure was completed with the same 3dmax mesh (medium).Reportedly, the product packaging was intact, sealed, and properly labeled with the product details (lot no., catalog no.And expiry date).There was no patient harm or injury.
 
Additional Manufacturer Narrative
As reported, during a bilateral inguinal surgery, the surgeon noted a potential labeling discrepancy in which a device identified as a 3dmax medium mesh was allegedly contained within packaging labeled as a 3dmax extra-large mesh.The procedure was reportedly completed using the 3dmax medium mesh.Based on the information currently available, and in the absence of photographs or the returned product sample for evaluation, the reported condition cannot be confirmed and no definitive conclusions can be drawn regarding the alleged labeling discrepancy.A review of the manufacturing records confirmed that the subject lot was manufactured in accordance with applicable specifications.To date, this is the only reported complaint associated with this manufacturing lot of 297 units.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
3DMAX
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key25157121
Report Number1213643-2026-00618
Device Sequence Number9378623
Product Code FTL
UDI-Device Identifier00801741030772
UDI-Public(01)00801741030772(11)250827(17)300728(10)HUKV0522
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K081010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0115322
Device Lot NumberHUKV0522
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2026
Initial Report FDA Received Date05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age72 YR
Patient SexMale